# SDR SWAA2020123137908

- Difficulty date: December 9, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 53,552 hours, 31,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Worn
- Location: Striker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRIKER PLATE RBL 40.875 ON LOWER SUPPORT CHORD COMMON TO PANEL NR 192DR FORWARD LATCH IS WORN.  REMOVED DAMAGED AREA AND INSTALLED REPAIR PARTS AT RBC 40.875 LOWER SUPPORT CHORD, IAW SRM 57-10-13-2R-3.
